# SDR DALA2024011600586

- Difficulty date: January 12, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 53,376 hours, 37,901 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON BEAM #1, STA Y=160 AND Y=200 AT PAX CABIN DOOR L1. SUMMARY OF NRC 00199: BEAM #1, STA Y=160 AT PAX CABIN DOOR L1 WAS REPAIRED PER B717-200 SRM 52-10-02-2R PROCEDURE 7, REPAIR 7, PARAGRAPH 5, A TABLE 201, AND PARAGRAPH 6 B FIGURE 202. (CRACK TYPE A). (LP #0151416)
